| Model Number |
115-150 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Seroma (2069)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right side rupture.Healthcare professional later reported "inner portion folding," and "fluid collection" device has been explanted.
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and seroma.
Event or Problem Description
Patient reported right side rupture.Healthcare professional reported inner portion folding, fluid collection, and later reported seroma(late).Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified the device was broken shell, flat creases and missing shell.A weight test of the device was verified and the device underweight.A microscopic analysis was performed which identified broken sharp.A dimension measurement in the shell was performed which identify the thickness within specification.Creases/folding of implant condition that was indicated in the complaint was observed, nevertheless it is considered non-related to the manufacturing process, since the device was received out of their primary packaging and is an explanted device.Based on the device analysis the final assessment is: one sharp edge broken in the side posterior assessed as unidentified (tear) opening.Missing shell assessed as inconclusive.Creases/folding of implant condition was observed, nevertheless is not related to the manufacturing process.